# SDR AALA202509021738

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 29,314 hours, 12,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT FUSELAGE EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED RIGHT HAND AFT FUSELAGE EMERGENCY LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
